Differential and Integral Equations

Limiting behavior of the strongly damped extensible beam equation

W. E. Fitzgibbon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 3, Number 6 (1990), 1067-1076.

Dates
First available in Project Euclid: 13 September 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1379101978

Mathematical Reviews number (MathSciNet)
MR1073057

Zentralblatt MATH identifier
0747.35018

Subjects
Primary: 35B45: A priori estimates
Secondary: 35A30: Geometric theory, characteristics, transformations [See also 58J70, 58J72] 35L75: Nonlinear higher-order hyperbolic equations 47D09: Operator sine and cosine functions and higher-order Cauchy problems [See also 34G10] 73D35 73K12

Citation

Fitzgibbon, W. E. Limiting behavior of the strongly damped extensible beam equation. Differential Integral Equations 3 (1990), no. 6, 1067--1076. https://projecteuclid.org/euclid.die/1379101978


Export citation